|本期目录/Table of Contents|

[1]朱坤杰,陈淑红*.非齐次拟线性A-调和方程很弱解的正则性[J].厦门大学学报(自然科学版),2018,57(01):92-98.[doi:10.6043/j.issn.0438-0479.201704022]
 ZHU Kunjie,CHEN Shuhong*.Regularity for Very Weak Solutions to Non-homogeneous Quasi-linear A-harmonic Equation[J].Journal of Xiamen University(Natural Science),2018,57(01):92-98.[doi:10.6043/j.issn.0438-0479.201704022]
点击复制

非齐次拟线性A-调和方程很弱解的正则性(PDF/HTML)
分享到:

《厦门大学学报(自然科学版)》[ISSN:0438-0479/CN:35-1070/N]

卷:
57卷
期数:
2018年01期
页码:
92-98
栏目:
研究论文
出版日期:
2018-01-26

文章信息/Info

Title:
Regularity for Very Weak Solutions to Non-homogeneous Quasi-linear A-harmonic Equation
文章编号:
0438-0479(2018)01-0092-07
作者:
朱坤杰陈淑红*
闽南师范大学数学与统计学院,福建 漳州 363000
Author(s):
ZHU KunjieCHEN Shuhong*
School of Mathematics and Statistics,Minnan Normal University,Zhangzhou 363000,China
关键词:
A-调和方程 很弱解 Hodge分解 正则性
Keywords:
A-harmonic equation very weak solution Hodge decomposition regularity
分类号:
O 175.23; O 175.25
DOI:
10.6043/j.issn.0438-0479.201704022
文献标志码:
A
摘要:
利用Hodge分解结合嵌入定理以及Poincáre不等式等技巧,建立一类非齐次拟线性A-调和方程很弱解的正则性,提高了非齐次拟线性A-调和方程很弱解梯度的可积性.
Abstract:
This paper establishes the regularity for a class non-homogeneous quasi-linear A-harmonic equation.Using Hodge decomposition,Poincáre’s inequality,and among others,we improve the integrability for gradients of very weak solutions to non-homogeneous quasi-linear A-harmonic equation.

参考文献/References:

[1] 谢素英,田欢.一类拟线性椭圆型方程弱解关于区域的稳定性[J].应用数学,2009,22(3):566-570.
[2] 倪君.关于非齐次A-调和方程解的正则性研究[D].南昌:江西师范大学,2013:26-32.
[3] IWANIEC T,SBORDONE C.Weak minima of variational intergrals[J].Reine Angew Math,1994,45:143-161.
[4] GRECO L,IWANIEC T,SBORDONE C.Inverting the P-harmonic operator[J].Manusoripta Math,1997,92:249-258.
[5] GRECO L,VERDE A.A regularity property of P-harmonic functions[J].Ann Acad Sci Fenn Ser Math,2000,25:317-323.
[6] STROFFOLINI B.A stability result for P-harmonic systems with discontinuous coefficients[J].Electronic J Diff Equ,2001,1(2):1-7.
[7] 周树清,文海英,方华强.一类非齐次A-调和方程组很弱解的性质[J].数学物理学报,2003,23A(2):135-144.
[8] 佟玉霞,谷建涛,曹建亮.一类非齐次障碍问题很弱解的正则性[J].应用数学,2008,21(1):185-192.
[9] 佟玉霞,谷建涛,徐秀娟.一类非齐次A-调和方程很弱解的正则性[J].高校应用学报,2009,24(3):319-323.
[10] IWANIEC T,MARTIN G.Geometric function theory and non-linear analysis[M].New York:Oxford University Press,2001:270-280.
[11] LI G B,MARTIO O.Stability of solutions of varying degenerate elliptic equations[J].Indiana University Mathematics Journal,1998,47(3):873-891.
[12] GIAQUINTA M.Multiple integrals in the calculus of variations and nonlinear elliptic systems[M].Princeton:Princeton University Press,1983:176-185.
[13] ELCRAT A,MEYERS N.Some results on regularity for non-linear elliptic systems and quasiregular functions[J].Duke Math J,1975,42:121-136.

备注/Memo

备注/Memo:
收稿日期:2017-04-10 录用日期:2017-09-27
基金项目:国家自然科学基金(11571159)
*通信作者:shing0320@163.com
更新日期/Last Update: 1900-01-01